# SDR A6WA200740644

- Difficulty date: November 14, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 9,720 hours, 8,915 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO MHT, NOSE UP TRIM OF 9.2 UNITS REQUIRED TO MAINTAIN NORMAL GLIDE PATH.  FLIGHT CONTROLS HEAVIER THAN NORMAL, ESPECIALLY ELEVATOR.  AILERONS FEEL HEAVY ALSO.  NO UNUSUAL WEATHER CONDITIONS.  ALL HYDRAULIC NORMAL.  ELEVATOR TRIM ON GO AROUND OPERATED NORMALLY.  OPS CHECKED FLIGHT CONTROL PANEL, COMPLIED WITH SERVO ELEVATOR TEST, PERFORMED CONTROL COLUMN FEEL FORCE CHECK, AND CENTERING CHECK, DETAILED INSPECTION OF MECHANICAL CONTROL PATH.  ALL OPS CHECK GOOD.  ALSO, AILERON, OPS CHECK GOOD.  (M)
